# SDR F3LA2024022600025

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N348FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08954
- Aircraft time: 1,529 hours, 6,869 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Condition: No Test
- Location: L1 Slide Raft
- Part time: 55,323 hours, 23,721 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING RON MAINTENANCE, AIRCRAFT DID NOT MAKE ITS SCHEDULED FLIGHT IN THE MORNING. L1 DOOR SLIDE FAILED EPSU TEST.   REMOVED AND REPLACED L1 DOOR SLIDE REF AMM 25-62-44-400-007-A T/W S/N F9TAB2940C. OPS CHECKED GOOD.
